# SDR WVBA2002006

- Difficulty date: April 1, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N27755
- Make and model: Piper PA-31-350
- Aircraft serial: 317852148
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Adapter
- Part number: LW12437
- Condition: Cracked
- Location: Turbocharger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION EXHAUST STAIN WAS OBSERVED ON THE TURBOCHARGER MOUNT IN THE AREA WHERE THE TURBOCHARGER AND THE TRANSITION MEET AND FACE THE TURBO MOUNT.  THE TURBO WAS REMOVED AND A CRACK WAS FOUND IN THE DIVIDE WHICH CAUSED THE TRANSITION TO WARP AND LEAK EXHAUST GASES.  THE PART WAS REMOVED AND REPLACED.
